Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Theorems of Fubini type for iterated stochastic integrals

Authors: Marc A. Berger and Victor J. Mizel
Journal: Trans. Amer. Math. Soc. 252 (1979), 249-274
MSC: Primary 60H05; Secondary 60H20, 93E20
MathSciNet review: 534121
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An extension of the Itô calculus which treats iterated Itô integration, as applied to a class of two-parameter processes, is introduced. This theory includes the integration of certain anticipative integrands and introduces a notion of stochastic differential for such integrands. Among the key results is a version of Fubini's theorem for iterated stochastic integrals, in which a ``correction'' term appears. Applications to stochastic integral equations and to the Itô calculus are given, and the relation of the present development to recent work of Ogawa is described.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60H05, 60H20, 93E20

Retrieve articles in all journals with MSC: 60H05, 60H20, 93E20

Additional Information

PII: S 0002-9947(1979)0534121-3
Keywords: Brownian motion, stochastic integral, Volterra equation
Article copyright: © Copyright 1979 American Mathematical Society